MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US P.F.C.* TIB STM EXT 4/5/6 60MM; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS

DEPUY ORTHOPAEDICS INC US P.F.C.* TIB STM EXT 4/5/6 60MM; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Model Number 86-6404
Medical Device Problem Codes Loss of or Failure to Bond (1068); Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon reported to bfarm: "the knee endoprosthesis was implanted in 2002.Since 2013, loosening of the prosthesis and fracture of the tibial stem is known.Due to multiple internal diseases, the patient was not able to undergo surgery up to now.Now, knee-tep removal was performed because of knee-tep loosening and stem-fracture.".
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received states that both bone-cement interface and metal-cement interface showed fringing.The affected side of the patient was the right knee and surgery's time wasn¿t extended.
 
Event or Problem Description
Both tibial and femoral components were loosened.
 
Additional Manufacturer Narrative

Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11584827
Report Number1818910-2021-06366
Device Sequence Number17354924
Product Code JWH
UDI-Device Identifier10603295216926
UDI-Public10603295216926
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K882234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86-6404
Device Catalogue Number866404
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/09/2021
Supplement Date Received by Manufacturer04/06/2021
04/30/2021
06/02/2021
Initial Report FDA Received Date03/29/2021
Supplement Report FDA Received Date04/08/2021
05/28/2021
06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P.F.C.* TIB STM EXT 4/5/6 60MM; PFC SIGMA FEM POST AUG SZ4 4MM; PFC SIGMA FEM POST AUG SZ4 8MM; PFC* MOD PLUS TIBIAL TRAY SZ 4; PFC*SIGMA TC3 FEM RT SZ4; PFC*SIGMA TC3 INS 15MM, SZ 4; UNKNOWN KNEE TIBIAL INSERT; UNKNOWN KNEE TIBIAL TRAY
Outcome Attributed to Adverse Event Required Intervention;